# SDR C2XA11IA114

- Difficulty date: June 17, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: M835366022M
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MCI- IAH CREW REPORTED ON DESCENT INTO IAH LANDING GEAR AIR/GROUND FAIL MESSAGE INFLIGHT - INTERMITTENT ACCOMPANIED BY "TAKEOFF TRIM" AND "TAKEOFF FLAPS" CONFIGURATION WARNING INDICATIONS.  AIRCRAFT LANDED UNEVENTFULLY.  MAINTENANCE IDENTIFIED FAULTY RELAY "K0024" REFERENCE EMB145 AMM 20-13-02.  JACKED AIRCRAFT AND REIDENTIFIED AND REPRODUCED FAULT REFERENCE EMB145 AMM 32-32-00.  REMOVED AND REPLACED RELAY IAW EMB 145 AMM 20-13-02.  AIRCRAFT OPS CHECKED GOOD AND RETURNED TO SERVICE.
